CSpace
quantumhyperbolicinvariantsfordiffeomorphismsofsmallsurfaces
Liu Xiaobo
2012
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume028Issue:004Pages:759
AbstractAn earlier article Bonahon, F., Liu, X. B.: Representations of the quantum Teichmfiller space and invariants of surface diffeomorphisms. Geom. Topol., 11, 889-937 (2007) introduced new invariants for pseudo-Anosov diffeomorphisms of surface, based on the representation theory of the quantum Teichmiiller space. We explicitly compute these quantum hyperbolic invariants in the case of the 1-puncture torus and the 4-puncture sphere.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36823
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Xiaobo. quantumhyperbolicinvariantsfordiffeomorphismsofsmallsurfaces[J]. actamathematicasinicaenglishseries,2012,028(004):759.
APA Liu Xiaobo.(2012).quantumhyperbolicinvariantsfordiffeomorphismsofsmallsurfaces.actamathematicasinicaenglishseries,028(004),759.
MLA Liu Xiaobo."quantumhyperbolicinvariantsfordiffeomorphismsofsmallsurfaces".actamathematicasinicaenglishseries 028.004(2012):759.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Xiaobo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Xiaobo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Xiaobo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.